# SDR DL72S960402

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N493DA
- Make and model: Boeing 727232
- Aircraft serial: 21062
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, ANGLE CRACKED NR 7 SLAT    O/B TRACK SUPPORT BOX I/B ANGLE.  ANGLE CRACKED NR 6    SLAT I/B TRACK SUPPORT BOX I/B ANGLE.  REPLACED ANGLES PER M/M 57-20-21 PG 813.
